# SDR DHL2003873505

- Difficulty date: June 14, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horiz Stab
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E INNER FORMER CRACKED 0.500 AT XFS 60.000 (UPPER/LOWER PART).  REMOVED FASTENERS IAW SRM 51-1-20D PG 21. STOP DRILLED CRACK IAW SRM 55-2-0 PG 7,8. FABRICATED REINFORCING ANGLE IAW SRM 55-2-0 PG 7,8. CLEANED,TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED REINFORCING ANGLE IAW SRM 55-2-0 PG 7,8 AND SRM 51-1-20D PG 9.
